Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
special section
A fixed point theorem in weak topology for successively recurrent system of fuzzy-set-valued nonlinear mapping equations and its application
Kazuo Horiuchi
Author information
JOURNALS FREE ACCESS

2010 Volume 1 Issue 1 Pages 97-104

Details
Abstract

On reflexive real Banach spaces, a fixed point theorem in weak topology for successively recurrent system of fuzzy-set-valued nonlinear mapping equations and its application to ring nonlinear network systems are theoretically discussed in detail. An arbitrarily-level likelihood signal estimation is established, here.

Information related to the author
© 2010 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top